# SDR USAA050773

- Difficulty date: June 16, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN GOUGED .125 INCH BY 1 INCH BY .060 INCH, LEADING EDGE RADIUS OF LEFT FOR FLAP .22 INCH FROM INBOARD END.  REMOVED DAMAGED AREA, 2.5 INCH BY 1 INCH, INSTALLED EXTERNAL DOUBLER 7.5 INCH BY 6 INCHES IAW SRM 57-53-01 FIG 201.  (M)
